MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 4 LT; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 4 LT; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-20-400
Medical Device Problem Codes Noise, Audible (3273); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 09/12/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision due to pain, instability, and clunk.Doi: (b)(6) 2012; dor: (b)(6) 2013; (left knee).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA CR150 CEM SZ 4 LT
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8 DT
UK  LS11 8 DT
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
chad gibson
700 orthopaedic dr.
warsaw, IN 46582
5743725905
MDR Report Key7938875
Report Number1818910-2018-71494
Device Sequence Number13789682
Product Code JWH
UDI-Device Identifier10603295074878
UDI-Public10603295074878
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1960-20-400
Device Catalogue Number196020400
Device Lot Number3461177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer11/05/2018
07/12/2023
08/24/2023
Initial Report FDA Received Date10/05/2018
Supplement Report FDA Received Date11/05/2018
07/20/2023
08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight67 KG